The maximal Riemann operator for functions in Hardy spaces on the two-dimensional torus

Bagota, Mónika and Móricz, Ferenc: The maximal Riemann operator for functions in Hardy spaces on the two-dimensional torus. In: Acta scientiarum mathematicarum, (64) 1-2. pp. 281-291. (1998)

[img] Cikk, tanulmány, mű
math_064_numb_001_002_281-291.pdf
Hozzáférés joga: Campus

Download (943kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 281-291
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 291. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15705

Actions (login required)

View Item View Item